Oklahoma, 2024

Cold in Oklahoma, January 12 to 16, 2024

January 12 to 16, 2024 · NWS OUN · 57 events in 48 counties and zones

Behind the passage of a high amplitude/strong upper wave on the 11th, a prolonged cold intrusion, originating across high latitudes, impacted much of the central United States. Wind chill readings as low as -20 to -25 degrees were noted.

Where it happened

Every event with a place to put it; 57 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
57

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Behind the passage of a high amplitude/strong upper wave on the 11th, a prolonged cold intrusion, originating across high latitudes, impacted much of the central United States. Wind chill readings as low as -20 to -25 degrees were noted. The coldest day of the sequence occurred on the 14th, with an average temperature of 5 degrees across much of the area. In total, temperatures remained below freezing for 113-146 consecutive hours during the period.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jan 11, 10:51 PM CST, 1 hour 9 minutes earlier.

Area forecast discussion, Jan 11, 10:51 PM CST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1051 PM CST Thu Jan 11 2024

...New AVIATION...

.SHORT TERM...
(This evening through Friday)
Issued at 434 PM CST Thu Jan 11 2024

A strong cold front has entered the Oklahoma panhandle at the time
of this writing. Observations show strong north winds gusting to
45 mph and temperatures ranging from the 20's to 50's. Expect
temperatures to fall sharply throughout the evening and into Friday
morning as this front advances. There is a chance of light snow and
wintry mix tonight into early Friday morning following the passage
of the cold front. Snow accumulations are expected remain light
for most area with half an inch to up to an inch of snowfall
accumulation possible within a narrow zone that roughly extends
across southwest to central to north-central Oklahoma. The front,
along with wintry precipitation, exits early tomorrow morning.

A Wind Chill Advisory has been issued for northern Oklahoma from
midnight tonight through 9 am Friday, and a Wind Advisory remains
in effect.

Downslope flow tomorrow will aid in some daytime warming - mainly
over western Oklahoma and western north Texas.

Thompson

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 434 PM CST Thu Jan 11 2024

Similarly to February 2021, much of the CONUS is expected to experience
anomalous and dangerously cold temperatures this weekend and into
next week, with the period of colder weather now extending into
Tuesday. Both the European/GFS ensembles agree that standard
temperature anomalies drop to within the -30F to -35F range (i.e.,
30 to 35 degrees below normal) this weekend. Question remains on
how soon this the arctic air arrives. However,there is growing
agreement among models that this airmass arrives sooner than
previously thought. This is seen in the HRRR/NAM/GEFS guidance,
which all suggest the arctic air arriving into northern Oklahoma
as early as Saturday morning.

A Wind Chill Watch has been issued for our northern, central, and some
southern Oklahoma counties from Saturday evening through Monday. This
will likely be replaced with a Wind Chill Warning later on.

Also of concern...the potential for Winter Storm headlines for Sunday
into Monday with substantially higher snow accumulations now forecast
for northern, central and southeastern Oklahoma. In collaboration with
neighboring offices, opted to change NBM POPS towards WPC Guidance
which brought maximum accumulations up to within the 2-4 inch range.
This is a rapidly evolving,concerning weather scenario and will be
fine-tuned over the coming days. Time for completing winter weather
preparations is diminishing and should be completed over the next
24 to 48 hours.

Thompson

&&

.AVIATION...
(06Z TAFS)
Issued at 1011 PM CST Thu Jan 11 2024

North winds will gusty around 35 to 40 kts at TAF sites tonight
behind a front. MVFR ceilings are expected over the northern half
of Oklahoma later tonight until late morning Saturday. VFR
conditions and decreasing winds will prevail Saturday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  17  39  15  25 /  30  10   0   0
Hobart OK         19  46  18  29 /  30   0   0   0
Wichita Falls TX  23  48  23  40 /  30   0   0   0
Gage OK           12  41   5  19 /  20   0   0   0
Ponca City OK     12  27  10  18 /  30  10   0   0
Durant OK         25  43  25  46 /  60  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 9 AM CST Friday for OKZ004>048-050>052.

     Wind Chill Advisory until 9 AM CST Friday for OKZ004>013-015.

     Wind Chill Watch from Saturday evening through Monday afternoon
     for OKZ004>032-034-035-038>043.

TX...Wind Advisory until 9 AM CST Friday for TXZ083>090.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...09
Hazardous weather outlook, Jan 11, 4:43 PM CST, 7 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
443 PM CST Thu Jan 11 2024

OKZ004>048-050>052-TXZ083>090-122245-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
443 PM CST Thu Jan 11 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

Cold...
A period of extended extreme cold begins tonight as a cold air mass
moves into the area bringing low temperatures in the teens across
northern and central Oklahoma and wind chill values to zero to
negative ten across northern Oklahoma by tomorrow morning.

.Winter Weather...
There is a low to medium chance of light snow across northern and
central Oklahoma on tonight into tomorrow morning with a trace to
an inch of snow accumulation possible. A few localized areas could
see brief wintry mix of sleet and snow. The sharp drop in temperatures
combined with precipitation may cause some flash freezing on roadways.
Drivers should stay extra vigilant in the morning and watch for slick
spots. Also, strong winds could give blowing snow, resulting in minor
reductions in visibility.

.Wind...
Strong winds of 25 to 35 mph with gusts up to 45 mph are expected
overnight tonight across most of the forecast area.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Cold...
An extended period of extreme cold will continue over the weekend
through at least Tuesday. Saturday morning, single digit lows are
forecast for northern Oklahoma with brutally cold wind chill
values of negative five to negative fifteen degrees possible for
areas generally north of I 40.

The coldest conditions will be felt on Sunday through Tuesday.
Dangerously cold wind chill values of negative fifteen to negative
twenty five degrees are expected.

.Winter Weather...
There is a medium to high chance of significant accumulating
snowfall on Sunday and Sunday night across north, central, and
southern Oklahoma. Timing and amounts remain largely uncertain.
Check back for updates.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jan 11, 8:57 PM CST, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Norman OK
857 PM CST Thu Jan 11 2024

OKZ031-032-120330-
Hughes OK-Seminole OK-
857 PM CST Thu Jan 11 2024

...Strong thunderstorms will impact portions of southeastern Seminole
and Hughes Counties through 930 PM CST...

At 856 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Wetumka to 5 miles north
of Sasakwa. Movement was east at 45 mph.

HAZARD...Wind gusts of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Holdenville, Wewoka, Wetumka, Dustin, Lamar, Horntown, Yeager, and
Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3515 9601 3512 9601 3512 9603 3509 9606
      3505 9608 3505 9609 3503 9609 3500 9610
      3496 9662 3529 9641 3529 9598 3515 9598
TIME...MOT...LOC 0256Z 247DEG 38KT 3528 9632 3503 9654

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

WR
Special weather statement, Jan 11, 9:37 PM CST, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Norman OK
937 PM CST Thu Jan 11 2024

OKZ030>032-120415-
Pottawatomie OK-Hughes OK-Seminole OK-
937 PM CST Thu Jan 11 2024

...A strong thunderstorm will impact portions of central Seminole,
central Pottawatomie and northwestern Hughes Counties through 1015 PM
CST...

At 937 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Maud, moving east at 55 mph.

HAZARD...Wind gusts of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Seminole, Wewoka, Wetumka, Maud, Earlsboro, Bowlegs, Cromwell, Lima,
and Harjo.

This includes Interstate 40 between mile markers 210 and 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3525 9611 3507 9678 3524 9686 3541 9644
      3529 9644 3529 9613
TIME...MOT...LOC 0337Z 247DEG 49KT 3519 9673

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

WR
Local storm report, Jan 11, 11:26 PM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1126 PM CST Thu Jan 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     Hail             Wetumka                 35.24N 96.24W
01/11/2024  M1.00 inch       Hughes             OK   Emergency Mngr

&&

bt

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

57 cold/wind chill. Local standard time, as filed.

Cold/Wind Chill, Kay

When
January 12, 12:00 AM CST to 11:59 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Cold/Wind Chill, Alfalfa

When
January 12, 12:00 AM CST to January 16, 12:00 PM CST
Where
Alfalfa forecast zone
Reported by
Mesonet
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Cold/Wind Chill, Dewey

When
January 12, 12:00 AM CST to January 16, 12:00 PM CST
Where
Dewey forecast zone
Reported by
Mesonet
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Cold/Wind Chill, Ellis

When
January 12, 12:00 AM CST to January 16, 12:00 PM CST
Where
Ellis forecast zone
Reported by
Mesonet
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Cold/Wind Chill, Garfield

When
January 12, 12:00 AM CST to January 13, 11:59 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Cold/Wind Chill, Grant

When
January 12, 12:00 AM CST to January 16, 12:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Cold/Wind Chill, Harper

When
January 12, 12:00 AM CST to January 16, 12:00 PM CST
Where
Harper forecast zone
Reported by
Mesonet
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

Cold/Wind Chill, Major

When
January 12, 12:00 AM CST to January 16, 12:00 PM CST
Where
Major forecast zone
Reported by
Mesonet
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Cold/Wind Chill, Noble

When
January 12, 12:00 AM CST to January 16, 12:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Cold/Wind Chill, Roger Mills

When
January 12, 12:00 AM CST to January 13, 11:59 PM CST
Where
Roger Mills forecast zone
Reported by
Mesonet
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

Cold/Wind Chill, Woods

When
January 12, 12:00 AM CST to 11:59 PM CST
Where
Woods forecast zone
Reported by
Mesonet
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Cold/Wind Chill, Woodward

When
January 12, 12:00 AM CST to January 16, 12:00 PM CST
Where
Woodward forecast zone
Reported by
Mesonet
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

Cold/Wind Chill, Beckham

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Beckham forecast zone
Reported by
Mesonet
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Cold/Wind Chill, Blaine

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Blaine forecast zone
Reported by
Mesonet
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Cold/Wind Chill, Caddo

When
January 13, 12:00 AM CST to 11:59 PM CST
Where
Caddo forecast zone
Reported by
Mesonet
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Cold/Wind Chill, Canadian

When
January 13, 12:00 AM CST to 11:59 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Cold/Wind Chill, Carter

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Cold/Wind Chill, Cleveland

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Cold/Wind Chill, Coal

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Cold/Wind Chill, Comanche

When
January 13, 12:00 AM CST to 11:59 PM CST
Where
Comanche forecast zone
Reported by
Mesonet
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Cold/Wind Chill, Cotton

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Cold/Wind Chill, Custer

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Custer forecast zone
Reported by
Mesonet
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Cold/Wind Chill, Garvin

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Cold/Wind Chill, Grady

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Cold/Wind Chill, Greer

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Greer forecast zone
Reported by
Mesonet
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Cold/Wind Chill, Harmon

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Harmon forecast zone
Reported by
Mesonet
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Cold/Wind Chill, Hughes

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Cold/Wind Chill, Jackson

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Cold/Wind Chill, Jefferson

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Cold/Wind Chill, Johnston

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Cold/Wind Chill, Kingfisher

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Cold/Wind Chill, Kiowa

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Kiowa forecast zone
Reported by
Mesonet
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Cold/Wind Chill, Lincoln

When
January 13, 12:00 AM CST to 11:59 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Cold/Wind Chill, Logan

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Cold/Wind Chill, McClain

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
McClain forecast zone
Reported by
Mesonet
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Cold/Wind Chill, Murray

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Cold/Wind Chill, Oklahoma

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Oklahoma forecast zone
Reported by
Mesonet
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Cold/Wind Chill, Payne

When
January 13, 12:00 AM CST to 11:59 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Cold/Wind Chill, Pontotoc

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Cold/Wind Chill, Pottawatomie

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Cold/Wind Chill, Seminole

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Cold/Wind Chill, Stephens

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Cold/Wind Chill, Tillman

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Tillman forecast zone
Reported by
Mesonet
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Cold/Wind Chill, Washita

When
January 13, 12:00 AM CST to January 16, 12:00 PM CST
Where
Washita forecast zone
Reported by
Mesonet
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Cold/Wind Chill, Atoka

When
January 14, 12:00 AM CST to January 16, 12:00 PM CST
Where
Atoka forecast zone
Reported by
Mesonet
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Cold/Wind Chill, Bryan

When
January 14, 12:00 AM CST to January 16, 12:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Cold/Wind Chill, Love

When
January 14, 12:00 AM CST to January 16, 12:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Cold/Wind Chill, Marshall

When
January 14, 12:00 AM CST to January 16, 12:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Cold/Wind Chill, Woods

When
January 14, 12:00 AM CST to January 16, 12:00 PM CST
Where
Woods forecast zone
Reported by
Mesonet
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Cold/Wind Chill, Caddo

When
January 15, 12:00 AM CST to January 16, 12:00 PM CST
Where
Caddo forecast zone
Reported by
Mesonet
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Cold/Wind Chill, Canadian

When
January 15, 12:00 AM CST to January 16, 12:00 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Cold/Wind Chill, Comanche

When
January 15, 12:00 AM CST to January 16, 12:00 PM CST
Where
Comanche forecast zone
Reported by
Mesonet
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Cold/Wind Chill, Garfield

When
January 15, 12:00 AM CST to January 16, 12:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Cold/Wind Chill, Kay

When
January 15, 12:00 AM CST to January 16, 12:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Cold/Wind Chill, Lincoln

When
January 15, 12:00 AM CST to January 16, 12:00 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Cold/Wind Chill, Payne

When
January 15, 12:00 AM CST to January 16, 12:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Cold/Wind Chill, Roger Mills

When
January 15, 12:00 AM CST to January 16, 12:00 PM CST
Where
Roger Mills forecast zone
Reported by
Mesonet
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2024Every state in 2024This day in weather historyWarnings in Oklahoma, January 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1150749, 1150750, 1150751, 1150752, 1150753, 1150754, 1150755, 1150756, 1150757, 1150758, 1150759, 1150760, 1150761, 1150762, 1150763, 1150764, 1150765, 1150766, 1150767, 1150768, 1150769, 1150770, 1150771, 1150772, 1150773, 1150774, 1150775, 1150776, 1150777, 1150778, 1150779, 1150780, 1150781, 1150782, 1150783, 1150784, 1150785, 1150786, 1150788, 1150789, and more.